# SDR DALA1241801705

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 50,207 hours, 13,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND EMERGENCY PATHWAY LIGHT OUT AT SEAT 26F.  MAINTENANCE REPOSITIONED AND SECURED WIRE PER AMM.  SYSTEM OPERATION IS NORMAL.
